Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 15, NWS State College, PA

April 25, 20114 counties in Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at Apr 25, 2011, 4:09 PM EDT for 4 counties in Pennsylvania. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 4:09 PM EDT (20:09 UTC)
Expired
Apr 25, 2011, 5:15 PM EDT
In force
66 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Cameron County, PA, Clinton County, PA, Lycoming County, PA, Potter County, PA

The radar

The State College radar (KCCX), 66 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:12 PM EDTHAIL 1.75Driftwood, PA
Apr 25, 4:15 PM EDTHAIL 1.75Driftwood, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:47 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 8.2 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1037 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WUUS51 KCTP 252009
SVRCTP
PAC023-035-081-105-252115-
/O.NEW.KCTP.SV.W.0015.110425T2009Z-110425T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
409 PM EDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL CAMERON COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  SOUTHEASTERN POTTER COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN LYCOMING COUNTY IN NORTH CENTRAL PENNSYLVANIA...
  NORTHWESTERN CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 515 PM EDT

* AT 405 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR HICKS RUN...MOVING EAST AT
  35 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMERON AROUND 415 PM EDT...
  STEVENSON DAM AROUND 420 PM EDT...
  KETTLE CREEK STATE PARK AROUND 430 PM EDT...
  TAMARACK AND CROSS FORK AROUND 440 PM EDT...
  OLE BULL STATE PARK AROUND 455 PM EDT...

THIS WILL IMPACT STATE ROAD 120.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4160 7760 4155 7760 4154 7756 4143 7750
      4130 7824 4132 7825 4140 7825 4170 7765
TIME...MOT...LOC 2009Z 248DEG 32KT 4135 7818

$$

FORECASTER: DEVOIR
2 follow-up statements
971 
WWUS51 KCTP 252025
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
425 PM EDT MON APR 25 2011

PAC023-035-081-105-252115-
/O.CON.KCTP.SV.W.0015.000000T0000Z-110425T2115Z/
CAMERON PA-POTTER PA-LYCOMING PA-CLINTON PA-
425 PM EDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR NORTHWESTERN CLINTON...NORTHWESTERN LYCOMING...SOUTHEASTERN
POTTER AND EAST CENTRAL CAMERON COUNTIES...

AT 420 PM EDT...TRAINED SKYWARN SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR KETTLE CREEK
STATE PARK...OR 31 MILES EAST OF ST. MARYS...MOVING EAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
TAMARACK AND CROSS FORK AROUND 430 PM EDT...
OLE BULL STATE PARK AROUND 440 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS STORM. WHILE
NOT IMMEDIATELY LIKELY...A TORNADO MAY DEVELOP. IF A TORNADO IS
SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.

&&

LAT...LON 4148 7809 4168 7765 4155 7760 4154 7758
      4154 7757 4153 7756 4143 7750 4143 7752
      4134 7802
TIME...MOT...LOC 2024Z 251DEG 39KT 4142 7792

$$

FORECASTER: KF
104 
WWUS51 KCTP 252115
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
515 PM EDT MON APR 25 2011

PAC023-035-081-105-252125-
/O.EXP.KCTP.SV.W.0015.000000T0000Z-110425T2115Z/
CAMERON PA-POTTER PA-LYCOMING PA-CLINTON PA-
515 PM EDT MON APR 25 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CLINTON...
NORTHWESTERN LYCOMING...SOUTHEASTERN POTTER AND EAST CENTRAL CAMERON
COUNTIES HAS EXPIRED...

THE SEVERE THUNDERSTORM WARNING WAS ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
MONDAY EVENING FOR CENTRAL PENNSYLVANIA.

LAT...LON 4148 7809 4168 7765 4155 7760 4154 7758
      4154 7757 4153 7756 4143 7750 4143 7752
      4134 7802
TIME...MOT...LOC 2115Z 251DEG 39KT 4160 7722

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 12:25 PM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, Apr 25, 12:25 PM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1225 PM EDT MON APR 25 2011

.SYNOPSIS...
A NEARLY STATIONARY FRONT DRAPED ACROSS THE STATE WILL GRADUALLY
LIFT NORTHWARD BY TUESDAY. A VERY MILD BUT UNSETTLED WEATHER
PATTERN WILL CONTINUE THROUGH MOST OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STATIONARY FRONT BISECTING PA FROM WEST TO EAST TODAY SLOWLY
DRIFTING NOTHWARD. FORECAST CONTINUES ON TRACK FOR TODAY. CURRENT
LULL IN THE SHOWER ACTIVITY ACROSS CENTRAL PA THIS NOONTIME...BUT
DO EXPECT SHOWERS TO REFORM BY MID AFTERNOON...MOST NUMEROUS IN
THE NORTHERN HALF OF CWA. ENOUGH CAPE TO GENERATE SOME SCT TSTORMS
AS WELL WHICH COULD PRODUCE SOME GUSTY WINDS...BUT LAPSE RATES ARE
MARGINAL. SPC DOES HAVE THE AREA IN A SLIGHT RISK FOR LATER TODAY.

TEMPS WILL TOP OUT IN THE LOWER 80S ACROSS THE SOUTH WITH
DEWPOINTS AROUND 60F. ON THE OTHER SIDE OF THE FRONTAL
BOUNDARY...HIGHS ALONG THE NORTHERN TIER WILL ONLY REACH THE 60S.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...
THE FRONT WILL BE LIFTING NORTH OVERNIGHT WHICH SHOULD SHIFT THE
FOCUS FOR THE BEST CHANCES OF RAIN NORTHWARD AS WELL. IT WILL BE A
PRETTY MILD NIGHT IN MOST AREAS WITH IT EVEN BEGINNING TO FEEL A
BIT MUGGY AS DEWPOINTS CREEP UP INTO THE 50S AND 60S.

TUESDAY WILL BE WARM AND SOMEWHAT HUMID WITH SIMILAR INSTABILITY
COOKING UP IN THE WARM SECTOR WITH DAYTIME HEATING. AS THE UPPER
RIDGE BUILDS TWD THE NERN US AND CAN MARITIMES...OUR FLOW WILL
TURN MORE SOUTHWESTERLY KEEPING ANOMALOUS WARMTH AND
MOISTURE/PWATS ESTABLISHED OVER THE REGION. NAM/GFS MAKE A MESS OF
THE MAINLY LIGHT CONVECTIVE QPF THAT THEY WANT TO PRETTY MUCH KEEP
SCATTERED OVER THE REGION ALL DAY. THE CANADIAN AND ECMWF ARE MORE
CONSERVATIVE EARLY IN THE DAY...WHICH LOOKS REASONABLE...BEFORE
BUYING INTO SOMETHING THAT LOOKS MORE LIKE WHAT THE SREF DOES WITH
THE BEST CHANCES OF PRECIP DEVELOPING IN THE AFTERNOON...MAINLY
OVER THE WESTERN HALF OR SO OF THE FCST AREA. WITH GUIDANCE BEING
PRETTY MUCH ALL OVER THE MAP...THAT PART OF THE FORECAST IS A LOW
CONFIDENCE ONE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
THE ALMOST PERPETUAL MENTION OF SHOWERS/STORMS WILL CONTINUE AT
LEAST INTO THURSDAY WHEN THE GUIDANCE IS PRETTY GOOD AGREEMENT
THAT A COLD FRONT WILL SWEEP THROUGH WITH COOLER-DRIER AIR FOR
LATER IN THE WEEK INTO THE WEEKEND.

TIMING DIFFERENCES FOR FRONTAL PLACEMENT FOR THURSDAY MORNING ARE
RATHER SMALL GIVEN THE TIME RANGE AND ALL THE MODELS CONSIDERED.
THE 00Z NAM IS SLOWEST SHOWING THE FRONT JUST ENTERING MY WESTERN
ZONES AT 12Z...WITH THE OTHER MODELS BEING FASTER AND MUCH FURTHER
EAST AT THE SAME TIME. 03Z SREF IS CLOSER TO THESE OTHER MODELS
MAKING FOR A FASTER/EARLIER FROPA WHICH SHOULD MINIMIZE THE SEVERE
THREAT BEING THAT IT SHUD BE COMING THROUGH AT OUR NORMALLY MOST
STABLE TIME OF DAY.

BEHIND FRONT...SOME COLDER AIR ALOFT WILL SLIDE IN ON
FRI...BRINGING PLENTY OF CLOUDS AND SCT LIGHT SHOWERS...MAINLY
OVER THE HIGH WESTERN TERRAIN AREAS.

SATURDAY LOOKS FAIR AND MILD AS A SFC HIGH IS FCST TO MOVE
THROUGH...WITH THE NEXT CHC OF RAIN ARRIVING SUNDAY WITH A NEW COLD
FRONT.

&&

.AVIATION /16Z MONDAY THROUGH FRIDAY/...
AS EXPECTED...JUST A FEW SHOWERS AND ISOLATED THUNDER ON EASTER
SUNDAY. TEMPS WERE COOL ACROSS THE FAR NORTH...TO WARM ACROSS
THE SE.

FOR TODAY...NOT A LOT OF CHANGE. FRONT FROM SW PA TO NE PA WILL
SLOWLY EDGE BACK TO THE NORTH. SOME SHOWERS WITH IT...PERHAPS
A RUMBLE OF THUNDER. ALSO SOME PATCHY DENSE FOG EARLY THIS
MORNING... AS SOME SPOTS HAVE CLEARED OUT...AND WINDS NOT AS
STRONG AS YESTERDAY.

AS THE WARM FRONT SLOWLY LIFTS NORTHWARD LATER TODAY...MUCH OF
THE REMAINDER OF THE DAY WILL FEATURE JUST A FEW SHOWERS...ALONG
WITH A CHANCE OF A THUNDERSTORM...WITH MAINLY VFR CONDITIONS.

A SIGNIFICANT LOW IS EXPECTED TO DEVELOP ON THE FRONT ON WED...
AS THE FIRST SYSTEM LIFTS NORTHWARD ACROSS THE CENTRAL LAKES.

THE MAIN ISSUE WILL BE WIDESPREAD SHOWERS AND THUNDERSTORMS
FOR WED INTO EARLY THU. WHAT COULD EDGE INTO WESTERN AREAS AS
A WIDESPREAD STRONG TO SEVERE THUNDERSTORM EVENT LATER ON
WED...COULD BECOME MORE OF A LLWS AND HEAVY RAIN ISSUE BY
WED NIGHT...EARLY THU.

SHOWERS COULD LINGER INTO FRIDAY...AS A COLD TROUGH ALOFT MOVES
ACROSS PA.

OUTLOOK...
TUE...TSRA POSSIBLE...MAINLY W MTNS LATE.
WED...WIDESPREAD SHOWERS AND THUNDERSTORMS.
THU...MORE SHOWERS AND THUNDERSTORMS WITH THE COLD FRONT. GUSTY
WINDS AS WELL.
FRI...GUSTY WINDS...ALSO SHOWERS...ESPECIALLY ACROSS THE WEST.

&&

.CLIMATE...
HARRISBURG RAINFALL TO DATE IS 7.45". THIS MAKES IT THE SECOND
WETTEST APRIL ON RECORD...SECOND ONLY TO 1983 WHEN 7.96" OF RAIN
FELL. WITH SEVERAL DAYS YET TO GO IN THE MONTH...WE STILL HAVE
SEVERAL CHANCES AT ADDITIONAL PRECIPITATION AND A POSSIBLE SHOT AT
THE RECORD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...LA CORTE/RXR
NEAR TERM...LA CORTE/RXR
SHORT TERM...LA CORTE
LONG TERM...LA CORTE
AVIATION...MARTIN
CLIMATE...
Hazardous weather outlook, Apr 25, 2:54 PM EDT, 1 hour 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
254 PM EDT MON APR 25 2011

PAZ004>006-010>012-017>019-024>028-033-034-037-041-042-045-046-
049>053-261900-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-
254 PM EDT MON APR 25 2011

...SEVERE THUNDERSTORM WATCH 202 IN EFFECT UNTIL 10 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.

PAZ035-036-056>059-063-261900-
FULTON-FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
254 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO
THE EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE BE NEEDED.

PAZ064>066-261900-
ADAMS-YORK-LANCASTER-
254 PM EDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK OF MORE STRONG TO SEVERE STORMS ON
TUESDAY AND WEDNESDAY. THIS IS ESPECIALLY THE CASE FOR LATER
WEDNESDAY...AS A STORM SYSTEM LIFTS NORTHWARD ACROSS THE
OHIO VALLEY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MS

In the hours before

Special weather statement, Apr 25, 2:45 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
245 PM EDT MON APR 25 2011

PAZ010-017-251945-
CLEARFIELD PA-ELK PA-
245 PM EDT MON APR 25 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CLEARFIELD AND
SOUTHERN ELK COUNTIES...

AT 240 PM EDT...A STRONG THUNDERSTORM WAS NEAR HAWTHORN...MOVING
NORTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR DUBOIS AROUND 320 PM...BROCKPORT
AROUND 330 PM...FORCE AROUND 340 PM AND MEDIX RUN AROUND 350 PM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 97 AND 110.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 119...ROUTE
219...ROUTE 322...STATE ROAD 120...STATE ROAD 153...STATE ROAD 255.

LAT...LON 4116 7829 4104 7880 4115 7880 4120 7878
      4121 7876 4120 7872 4122 7872 4123 7874
      4126 7874 4130 7884 4132 7886 4148 7853

FORECASTER: RXR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 2:45 PM EDTSpecial Weather StatementCTPElk60 min
Apr 25, 3:14 PM EDTSevere Thunderstorm WarningCTPCameron, Clearfield, Elk61 min
Apr 25, 4:51 PM EDTSpecial Weather StatementCTPTioga24 min
Apr 25, 5:05 PM EDTSpecial Weather StatementCTPWarren40 min
Apr 25, 5:17 PM EDTSpecial Weather StatementCTPTioga13 min
Apr 25, 5:32 PM EDTSevere Thunderstorm WarningCTPMcKean, Warren58 min
Apr 25, 5:39 PM EDTSpecial Weather StatementCTPTioga21 min
Apr 25, 6:14 PM EDTSpecial Weather StatementCTPLycoming31 min
Apr 25, 6:28 PM EDTSevere Thunderstorm WarningCTPMcKean32 min
Apr 25, 6:54 PM EDTSpecial Weather StatementCTPTioga51 min
Apr 25, 7:00 PM EDTSevere Thunderstorm WarningCTPMcKean, Potter30 min
Apr 25, 7:23 PM EDTSpecial Weather StatementCTPElk, McKean67 min
Apr 25, 7:34 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Potter26 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.